# SDR CA971208007

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Stiff
- Location: Lt Hand Throttle
- Part time: 4,371 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO MOVE LEFT HAND THROTTLE IN-FLIGHT.  IT WAS VERY STIFF.  THROTTLE CABLE, AFT OF THE THROTTLE CONTROL BOX, RE-ROUTED AND RIGGING CHECKED.  PART TC:  3,734.
